# SDR AALA202303094512

- Difficulty date: March 7, 2023
- Submitted: March 9, 2023
- Operation: Air carrier
- Aircraft: N180US
- Make and model: Airbus A320*
- Aircraft serial: 1525
- Aircraft time: 71,028 hours, 27,071 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: 3L ARM LEVER SHAKES. MAINTENANCE TIGHTEN 3L ARMED LEVER PER AMM 52-10-00 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
